Mathematica Moravica, Vol. 17-1 (2013)


Ladlay Khan and M. Imdad
Rhoades Type Fixed Point Theorems for a Family of Hybrid Pairs of Mappings in Metrically Convex Spaces
Mathematica Moravica, Vol. 17-1 (2013), 1–10.
Download PDF file: (422kB)

B.D. Pant, Brian Fisher and Sunny Chauhan
Fixed Point Theorems in Probabilistic Metric Spaces Using Property (E.A)
Mathematica Moravica, Vol. 17-1 (2013), 11–24.
Download PDF file: (453kB)

Amit Singh, B. Fisher and R.C. Dimri
Some Fixed Point Theorems for Certain Contractive Mappings in G-Metric Spaces
Mathematica Moravica, Vol. 17-1 (2013), 25–37.
Download PDF file: (336kB)

Benharrat Belaïdi and Zinelaâbidine Latreuch
Growth and Oscillation of Polynomial of Linearly Independent Meromorphic Solutions of Second Order Linear Differential Equations in the Unit Disc
Mathematica Moravica, Vol. 17-1 (2013), 39–50.
Download PDF file: (477kB)

Evangelia S. Athanassiadou
On the Existence and Uniqueness of Solutions of Boundary Value Problems for Second Order Functional Differential Equations
Mathematica Moravica, Vol. 17-1 (2013), 51–57.
Download PDF file: (400kB)

Nebojša Elez
Certain Topological Qualities of Convex Sets in Euclidean Space
Mathematica Moravica, Vol. 17-1 (2013), 59–62.
Download PDF file: (318kB)

N. Gowrisankar, N. Rajesh and V. Vijayabharathi
On Separation Axioms in Fuzzifying Generalized Topology
Mathematica Moravica, Vol. 17-1 (2013), 63–74.
Download PDF file: (421kB)

Vladimir Vladičić and Nebojša Elez
Asymptotic Properties of Rapidly Varying Functions
Mathematica Moravica, Vol. 17-1 (2013), 75–78.
Download PDF file: (420kB)

Xiao-lan Liu, Sunny Chauhan and Shikha Chaudhari
Some Common Fixed Point Theorems for Converse Commuting Mappings Via Implicit Relation
Mathematica Moravica, Vol. 17-1 (2013), 79–87.
Download PDF file: (445kB)

Qusuay H. Alqifiary
Some Properties of Second Order Differential Equations
Mathematica Moravica, Vol. 17-1 (2013), 89–94.
Download PDF file: (419kB)


©2013 Mathematica Moravica